# SDR AALA202512041530

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 20,677 hours, 5,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS WIRING IS EXPOSED AND BROKEN AT SEAT ROW 15ABC POWER PORT BOX. MAINTENANCE REPAIRED DAMAGED WIRE ON SEAT ROW 15 ABC FOR EMERGENCY SEAT LIGHTING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-07.
